Vaginal Bleeding

Home The Candida Forum Candida Questions Vaginal Bleeding

This topic contains 1 reply, has 2 voices, and was last updated by  Vegan Catlady 4 years, 11 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #117821

    HeatherJ
    Member
    Topics: 24
    Replies: 34

    Hello All,

    So, this is a bit personal but I have tried looking up information without any luck. So…sorry.

    About a month ago I started taking ThreeLac. Within two days I began what appeared to be an unexpected period; a profuse and disgusting purge of tissue, blood and gook. (Sorry.) After a week I stopped with the Threelac and the bleeding subsided. Yes, I had other die-off symptoms.

    I read something about a biotin protocol out of Japan that was very interesting. I began taking one 10,000 mcg tablet 3x a day. The bleeding resumed. I continued with the biotin. While there was less blood than with the Threelac, the amount of gook that came out of me was just yucky. I also lost a lot of little creatures with my bowel movements.

    I have read so many stories about the flushing out of little candida parasites, but never experienced such die-off, until the Threelac, and then the Biotin. Since the Candida is supposed to reside in the gutt, I am very confused by this.

    Anything anyone can add to this would be greatly appreciated.

    Thanks!!

    #117831

    Vegan Catlady
    Member
    Topics: 34
    Replies: 626

    Taking things, even vitamins and supplements, is still traditional-medicine-way of thinking.
    In other words, there exists a problem, and so we take things specifically to address those problems.

    Then there is wholistic medicine, which take the entire body/mind/spirit into account.
    Naturopathic doctors (some,not all) know that taking vitamins in certain amounts can cause a deficiency in other vitamins. They also know that vitamins and herbs can affect you hormonally.
    You cannot treat one thing without affecting to some degree all other things.

    An unexpected period,especially one that is intense, is usually a sign of hormonal imbalance, NOT a sign of candida detox. I take biotin only occasionally, and never more than 1000mgs, without it effecting me in away I can measure.

    Consider that your dosage may inappropriate for you personally, while it may be okay for someone else.

    Not a fan of Threelac, so I cant comment there.

Viewing 2 posts - 1 through 2 (of 2 total)

The topic ‘Vaginal Bleeding’ is closed to new replies.